Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Regular del Pezzo surfaces with irregularity

Author: Zachary Maddock
Journal: J. Algebraic Geom. 25 (2016), 401-429
Published electronically: February 24, 2016
MathSciNet review: 3493588
Full-text PDF

Abstract | References | Additional Information

Abstract: We construct the first examples of regular del Pezzo surfaces $ X$ for which $ h^1(\mathcal {O}_X) > 0$. We also find a restriction on the integer pairs that are possible as the anti-canonical degree $ K_X^2$ and irregularity $ h^1(\mathcal {O}_X)$ of such a surface. Our method of proof is by generalizing results of Ekedahl on foliations to the setting of regular varieties.

References [Enhancements On Off] (What's this?)

Additional Information

Zachary Maddock

Received by editor(s): November 1, 2012
Received by editor(s) in revised form: July 20, 2013, and August 8, 2013
Published electronically: February 24, 2016
Additional Notes: This work was supported by the NSF through a Graduate Research Fellowship
Article copyright: © Copyright 2016 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website